# SDR USAASB02208

- Difficulty date: November 21, 2002
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N429US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24551
- Engine: Cfmint CFM563B2
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PBI - FLT 1246 - ON CLIMB-OUT FROM MIA, EN ROUTE TO PIT, THE NR 2 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED.  ALL OTHER ENGINE INDICATIONS WERE NORMAL.  CREW OPERATED THE NR 2 ENGINE AT REDUCED THRUST BUT THE LIGHT STILL FLICKERED OFF AND ON.  FLIGHT DIVERTED TO PBI AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  (M)
